Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 189, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Jun 12, 2012, 3:08 PM CDT for Ellis County, Hill County, Navarro County, Texas. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2012, 3:08 PM CDT (20:08 UTC)
- Expired
- Jun 12, 2012, 4:00 PM CDT
- In force
- 52 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Ellis County, TX, Hill County, TX, Navarro County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 73 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 11:00 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 8.1 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 332 J/kg
- Mixed-layer CIN
- -471 J/kg
- Mixed-layer LCL
- 1574 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -66 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
467
WUUS54 KFWD 122008
SVRFWD
TXC139-217-349-122100-
/O.NEW.KFWD.SV.W.0189.120612T2008Z-120612T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
308 PM CDT TUE JUN 12 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN ELLIS COUNTY IN NORTH CENTRAL TEXAS...
NORTHEASTERN HILL COUNTY IN NORTH CENTRAL TEXAS...
WESTERN NAVARRO COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 400 PM CDT
* AT 307 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES EAST OF ITASCA TO 5
MILES SOUTHEAST OF ITALY TO 9 MILES SOUTH OF ANGUS. THESE STORMS
WERE NEARLY STATIONARY.
* SEVERE THUNDERSTORMS WILL CONTINUE TO AFFECT...
DAWSON THROUGH 4 PM...
BLOOMING GROVE THROUGH 4 PM...
ITALY THROUGH 4 PM...
ITASCA THROUGH 4 PM...
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35W BETWEEN MILE MARKERS 5 AND 24...
I-35E BETWEEN MILE MARKERS 374 AND 391.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3180 9649 3182 9672 3201 9692 3208 9704
3220 9738 3226 9710 3227 9708 3233 9708
3217 9649 3189 9631
TIME...MOT...LOC 2007Z 104DEG 0KT 3219 9704 3214 9682
3187 9646
$$
85/NH3 follow-up statements
670
WWUS54 KFWD 122025
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
325 PM CDT TUE JUN 12 2012
TXC139-217-349-122100-
/O.CON.KFWD.SV.W.0189.000000T0000Z-120612T2100Z/
ELLIS TX-HILL TX-NAVARRO TX-
325 PM CDT TUE JUN 12 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR WESTERN NAVARRO...NORTHEASTERN HILL AND SOUTHWESTERN ELLIS
COUNTIES...
AT 326 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST OF ITASCA TO
BLOOMING GROVE TO 5 MILES SOUTHWEST OF RICHLAND...MOVING SOUTHEAST AT
10 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
FROST...MILFORD...MERTENS...DAWSON AND CARL'S CORNER
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35W BETWEEN MILE MARKERS 5 AND 23...
I-35E BETWEEN MILE MARKERS 374 AND 391.
LAT...LON 3180 9649 3182 9672 3201 9692 3208 9704
3220 9738 3226 9710 3227 9708 3233 9708
3217 9649 3189 9631
TIME...MOT...LOC 2026Z 333DEG 7KT 3222 9710 3207 9673
3186 9646
$$735
WWUS54 KFWD 122046
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
346 PM CDT TUE JUN 12 2012
TXC139-217-349-122100-
/O.CON.KFWD.SV.W.0189.000000T0000Z-120612T2100Z/
ELLIS TX-HILL TX-NAVARRO TX-
346 PM CDT TUE JUN 12 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR WESTERN NAVARRO...NORTHEASTERN HILL AND SOUTHWESTERN ELLIS
COUNTIES...
AT 346 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 4 MILES NORTHEAST OF ITASCA TO 3
MILES SOUTH OF BLOOMING GROVE TO 6 MILES SOUTH OF RICHLAND...MOVING
SOUTHEAST AT 10 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MILFORD...MERTENS...DAWSON AND CARL'S CORNER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS STREETS...DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. STAY AWAY FROM
WINDOWS AND DOORS AND AVOID USING CORDED TELEPHONES UNLESS IT IS AN
EMERGENCY.
&&
LAT...LON 3180 9649 3182 9672 3201 9692 3208 9704
3220 9738 3226 9710 3227 9708 3233 9708
3217 9649 3189 9631
TIME...MOT...LOC 2046Z 333DEG 7KT 3219 9708 3204 9671
3183 9644
$$213
WWUS54 KFWD 122101
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
401 PM CDT TUE JUN 12 2012
TXC139-217-349-122109-
/O.EXP.KFWD.SV.W.0189.000000T0000Z-120612T2100Z/
ELLIS TX-HILL TX-NAVARRO TX-
401 PM CDT TUE JUN 12 2012
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN NAVARRO...NORTHEASTERN
HILL AND SOUTHWESTERN ELLIS COUNTIES EXPIRES AT 400 PM CDT...
AT 359 PM CDT THE SEVERE THUNDERSTORMS THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE.
RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THUNDERSTORMS NEAR CORSICANA...HILLSBORO...AND
FROST. MOVEMENT WAS TO THE SOUTHEAST AT 10 MPH.
LAT...LON 3180 9649 3182 9672 3201 9692 3208 9704
3220 9738 3226 9710 3227 9708 3233 9708
3217 9649 3189 9631
TIME...MOT...LOC 2059Z 333DEG 7KT 3217 9707 3202 9670
3181 9643
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 1:14 PM CDT, 1 hour 54 minutes earlier.
Area forecast discussion, Jun 12, 1:14 PM CDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 114 PM CDT TUE JUN 12 2012 .UPDATE... WE/VE DECIDED TO ADD THE SOUTHERN TIER OF COUNTIES TO THE WATCH AND REMOVE SOME OF THE NORTHERN TIER AS CONVECTION SHOULD CONTINUE TO DRIVE SOUTHEAST THROUGHOUT THE AFTERNOON AND EVENING HOURS. AS A RESULT OF THIS ACTION...WE HAD TO ALSO ADJUST AFTERNOON POPS OVER THE SOUTHERN HALF TO BETTER MATCH EXPECTED TRENDS AND MOVEMENT. 75 && .AVIATION... CONCERNS ARE TIMING OF CONVECTION OFF TO THE WEST AROUND MIDDAY AND TIMING/DURATION OF N/NW FLOW WIND SHIFTS WITH MESO HIGH OVER SW OKLAHOMA. PLENTY OF VFR CLOUDINESS AHEAD OF LINEAR MCS OVER WESTERN NORTH TX AT THIS TIME ACROSS ALL NORTH TX TERMINALS. PROJECTIONS BRING AT LEAST SCATTERED CONVECTION ACROSS DFW METRO AIRPORTS BETWEEN 1930 AND 20Z AND LINGERING THROUGH 23Z-00Z WITH SECONDARY BATCH MOVING TOWARD GRAHAM AND BRECKENRIDGE ALREADY. WILL CARRY A 4 HR VCTS/CB WORDING BETWEEN 19Z-23Z ACCORDINGLY AS THIS WINDOW IS THE HIGHEST CONFIDENCE FOR POTENTIAL THUNDER ACROSS DFW METRO AREA. WILL NOT INTRODUCE ANY TEMPO PERIODS AT THIS TIME WITH UNCERTAINTY HOW WELL STORMS HOLD TOGETHER WITH BEST INSTABILITY AXIS JUST WEST-SOUTH OF THE METRO. WILL INSERT TEMPO GROUPS ONCE CONFIDENCE ON TIMING IS HIGHER. FOR WACO...SUSPECT THE BULK OF WESTERN NORTH TX MCS WILL PROPAGATE SE TOWARD THIS AREA AFTER 21Z. HAVE ADDED TEMPO GROUP FOR GUSTY WINDS AND BORDERLINE IFR/MVFR CIGS/VSBYS WITH THE CONVECTION AND WILL END IT BY EARLY EVENING. MESO HIGH OKLAHOMA HAS RESULTED IN A SLOW SOUTHWARD MOVEMENT OF OLD FRONT NOW INTO DENTON/ALLIANCE AND WILL CARRY A PREVAILING NE FLOW NEAR 10 KTS THROUGH EARLY EVENING...THEN WINDS SHOULD MODIFY BACK TO LIGHT SYNOPTIC ESE FLOW 5-8 KTS OVERNIGHT. AS FOR LOW CIGS AROUND DAYBREAK WEDNESDAY MORNING...WILL JUST INTRODUCE LOW VFR CIGS FOR NOW WITH UNCERTAINTY REGARDING HOW STORM OUTFLOW AND HIGH CLOUDS MODIFY POTENTIAL FOR MVFR CIG DEVELOPMENT. 05/ && .PREV UPDATE... .UPDATE... HAVE INCREASED POPS AHEAD OF THE CONVECTION APPROACHING YOUNG COUNTY. THE HIGHER POPS ALSO EXTEND DOWN INTO THE METROPLEX AND ACROSS AREAS NORTH THROUGH NORTHEAST FOR THE AFTERNOON HOURS WHERE HEATING WILL BE BEST. THE STORMS SHOULD RIDE EAST-SOUTHEAST ALONG THE THE NORTHERN EDGE OF A BOUNDARY THAT EXTENDS FROM BRECKENRIDGE TO PALESTINE. THIS ALSO COINCIDES CLOSELY WITH THE NORTHERN EDGE OF A TIGHT GRADIENT IN CAPE VALUES THAT SEPARATES VERY UNSTABLE AIR TO THE SOUTH AND MORE WORKED OVER AIR TO THE NORTH AND NORTHEAST. LARGE HAIL AND DAMAGING WINDS WILL AGAIN BE THE MAIN SEVERE THREATS. WE ALSO INCREASED POPS TO 40 PERCENT ALONG AND SOUTH THE BOUNDARY OVER THE SOUTHERN CWA. 75 && .PREV DISCUSSION... /ISSUED 409 AM CDT TUE JUN 12 2012/ EVEN THOUGH MEASURABLE RAIN LAST NIGHT WAS LIMITED IN COVERAGE CONSIDERING ALL AREAS NORTH OF I-20 HAD HOURS OF THUNDER/LIGHTNING AND GUSTY WINDS...MOST OF THE REGION IS INDICATING SIGNS THAT CONVECTIVE OVERTURNING AND STABILIZATION HAS OCCURRED. THE 70+ DEWPOINTS HAVE BEEN REPLACED BY READINGS IN THE UPPER 50S TO LOW 60S. A LARGE AREA OF PRESSURE RISES TRANSLATED ACROSS THE NORTHERN CWA INDICATING THERMODYNAMIC PROFILE MODIFICATIONS SUGGESTIVE OF STABILIZATION. AND FINALLY...LATEST ACARS DATA SHOWS WARMING IN THE MID LEVELS AS WARMER AIR WAS TRANSPORTED AND RELEASED INTO THE MID-UPPER LEVELS BY STORM EXHAUST. THE MID LEVEL LAPSE RATES THAT WERE NEAR 10 DEG/KM YESTERDAY ARE NOW ONLY NEAR 7-8 DEG/KM. EVEN IF THE 70 DEWPOINTS MAKE A RETURN...CAPE VALUES WILL BE MORE MODEST THAN YESTERDAY. THE ONLY REGION OF THE CWA THAT LIKELY ESCAPED STABILIZATION IS THE FAR SOUTHERN ZONES...BUT THIS AREA REMAINS STRONGLY CAPPED THIS MORNING. OBVIOUSLY THE PRIMARY MEDIUM RANGE GUIDANCE WAS INITIALIZED BEFORE THE BRUNT OF THE CONVECTIVE ACTIVITY. THESE MODELS DONT EXPLICITLY SIMULATE CONVECTION AND DO A POOR JOB FORECASTING ITS AFTER- EFFECTS ON THE ENVIRONMENT. BY IN LARGE...THE MAIN SYNOPTIC MODELS TEND TO BE TOO AGGRESSIVE WITH CONVECTIVE FORECASTS IN THE FIRST 12-24 HOURS AFTER AN EVENT. THE HI-RES WRF MODELS DO A BETTER JOB AT RESOLVING CONVECTIVE INFLUENCES...BUT ARE SADLY ALSO OFFERING 3 DIFFERENT FORECASTS. AND UNFORTUNATELY EVEN THE RAPID UPDATE MODELS...HRRR AND RAP...ARE AT ODDS WITH EACH OTHER. CONFIDENCE IS LOW...BUT IN GENERAL WILL BE FORECASTING LESS RAIN COVERAGE AND DOWNPLAYING THE RISK OF SEVERE WEATHER...GOING ON THE HUNCH THAT INSTABILITY IS MORE LIMITED THAN SHOWN BY THE MODELS. WILL SHOW 20 POPS ACROSS THE AREA TODAY. ISOLATED ELEVATED SHOWERS OR WEAK STORMS WILL BE POSSIBLE THIS MORNING. EXPECT CLOUDS TO CLEAR DURING THE MID MORNING WITH GENERALLY SUNNY CONDITIONS EXPECTED THIS AFTERNOON. TEMPS WILL WARM ACCORDINGLY BUT SINCE LOW LEVEL THERMAL PROFILES ARE MUCH COOLER TODAY...HIGHS SHOULD BE A FEW DEGREES COOLER THAN YESTERDAY. EXPECT AN OUTFLOW BOUNDARY FROM THE MCS IN NE TX TO STALL OVER THE SOUTHERN ZONES THIS AFTERNOON AND POSSIBLY BECOME A FOCUS FOR STORMS. SINCE LARGE SCALE LIFT IS ABSENT...STORMS SHOULD STAY ISOLATED...BUT SEVERE WEATHER WOULD BE POSSIBLE AS CAPE REACHES 3000+ J/KG AS THE AIRMASS IN THE SOUTHERN CWA IS LIKELY UNDISTURBED. WILL KEEP 20 POPS GOING IN THE NORTHERN ZONES THIS AFTERNOON OUT OF RESPECT FOR SEVERAL OF THE MODELS WHICH FORECAST THE CONVECTION NEAR AMARILLO RIGHT NOW TO DRIVE SOUTHEAST AS A MCS AND REACH THE CWA BY EARLY AFTERNOON. I PERSONALLY DO NOT THINK IT WILL MAKE IT...BUT I HAVE BEEN DOING THIS JOB LONG ENOUGH TO KNOW NOT TO DISCOUNT THE POSSIBILITY. INSTEAD OF AN MCS ARRIVING IN THE EARLY AFTERNOON...BELIEVE ONE WILL ARRIVE LATER TONIGHT. THIS MCS SHOULD AMALGAMATE FROM SCATTERED CONVECTION THAT DEVELOPS ACROSS THE TX PANHANDLE LATER THIS AFTERNOON. THE STRENGTH OF THIS MCS WILL DEPEND ON HOW MUCH THE AIRMASS NORTH OF I-20 RECOVERS THIS AFTERNOON. I THINK WE WILL GET ENOUGH INSTABILITY TO ALLOW THE MCS TO REACH THE CWA...BUT NOT ENOUGH INSTABILITY AND SHEAR TO EXPECT A BIG SEVERE WEATHER THREAT WITH THIS SYSTEM. OBVIOUSLY THE TRENDS OF THE DAY WILL HELP BETTER DEFINE THIS THREAT. POPS TONIGHT WILL BE HIGHEST IN THE NW...BUT LOWER THAN GUIDANCE DUE TO UNCERTAINTIES REGARDING HOW LONG THE MCS WILL HOLD TOGETHER IN AN ENVIRONMENT CHARACTERIZED BY ALREADY LIMITED SHEAR. WILL KEEP SLIGHT CHANCE POPS GOING INTO WEDNESDAY...BUT AN UPPER RIDGE WILL BE BUILDING INTO THE AREA FROM THE SOUTHWEST WITH SUBSIDENCE SPREADING INTO THE REGION. THE REMAINDER OF THE FORECAST IS UNEVENTFUL. A WEAK UPPER LEVEL RIDGE WILL BUILD OVER THE AREA AND RESULT IN DIMINISHING DEEP LAYER MOISTURE AND SUBSIDENCE...PROMOTING A DRY FORECAST. THE LOW LEVEL WINDS WILL BE OUT OF THE SOUTHEAST WHICH SHOULD KEEP HIGH TEMPS IN THE 90 TO 95 RANGE THURSDAY THROUGH MONDAY. TR.92 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 74 91 74 91 74 / 30 20 10 5 5 WACO, TX 74 94 73 93 73 / 20 10 10 5 5 PARIS, TX 71 88 70 89 71 / 30 20 10 5 5 DENTON, TX 73 91 71 91 72 / 40 20 10 5 5 MCKINNEY, TX 72 90 71 90 71 / 30 20 10 5 5 DALLAS, TX 75 91 74 91 74 / 30 20 10 5 5 TERRELL, TX 73 90 72 91 73 / 30 20 10 5 5 CORSICANA, TX 73 91 73 92 73 / 20 20 10 5 5 TEMPLE, TX 73 93 72 92 72 / 20 10 10 5 5 MINERAL WELLS, TX 70 92 71 92 71 / 40 20 10 5 5 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && /75
Hazardous weather outlook, Jun 12, 11:28 AM CDT, 3 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1128 AM CDT TUE JUN 12 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-131200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 1128 AM CDT TUE JUN 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED ACROSS ALL OF NORTH TEXAS THROUGH TONIGHT. MAIN THREATS WILL BE LARGE HAIL... DAMAGING WINDS IN EXCESS OF 60 MPH...AND FREQUENT LIGHTNING. LOCALIZED HEAVIER RAINFALL IN EXCESS OF ONE INCH MAY RESULT IN STREET FLOODING AND MINOR FLOODING OF LOW LYING AREAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A SLIGHT CHANCE OF THUNDERSTORMS WILL CONTINUE NORTH OF A COMANCHE...HILLSBORO...FAIRFIELD LINE ON WEDNESDAY. STORMS MAY BECOME STRONG TO SEVERE BY AFTERNOON AS INSTABILITY INCREASES WITH DAYTIME HEATING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING...ESPECIALLY SOUTH OF INTERSTATE 20. 05/
In the hours before
Special weather statement, Jun 12, 11:50 AM CDT, 3 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1150 AM CDT TUE JUN 12 2012 TXZ115-121715- STEPHENS TX- 1150 AM CDT TUE JUN 12 2012 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTHWESTERN STEPHENS COUNTY AT 1149 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A DANGEROUS SEVERE THUNDERSTORM 25 MILES WEST OF BRECKENRIDGE...MOVING EAST AT 25 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE GUNSIGHT. IF THIS STORM CONTINUES ON ITS PRESENT COURSE...A SEVERE WEATHER WARNING MAY BE NEEDED FOR PARTS OF STEPHENS COUNTY AFTER 1215 PM. LAT...LON 3269 9909 3266 9885 3252 9882 3252 9910 TIME...MOT...LOC 1649Z 281DEG 20KT 3263 9929
Local storm report, Jun 12, 12:15 PM CDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1215 PM CDT TUE JUN 12 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1209 PM HAIL 3 W CISCO 32.38N 99.02W
06/12/2012 E1.75 INCH EASTLAND TX FIRE DEPT/RESCUE
QUARTER TO GOLFBALL HAIL BEGAN AROUND 1209 PM AND STILL
FALLINGLocal storm report, Jun 12, 1:13 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
113 PM CDT TUE JUN 12 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0108 PM TSTM WND GST RISING STAR 32.10N 98.97W
06/12/2012 E60 MPH EASTLAND TX FIRE DEPT/RESCUELocal storm report, Jun 12, 2:13 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
213 PM CDT TUE JUN 12 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM TSTM WND GST 1 NNE COMANCHE 31.91N 98.61W
06/12/2012 M64 MPH COMANCHE TX AWOS
MEASURED AT KMKNSpecial weather statement, Jun 12, 2:30 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
230 PM CDT TUE JUN 12 2012
TXZ131-133-134-145-146-122000-
ELLIS TX-HILL TX-HOOD TX-JOHNSON TX-NAVARRO TX-
230 PM CDT TUE JUN 12 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN ELLIS COUNTY
NORTHERN HILL COUNTY
CENTRAL HOOD COUNTY
JOHNSON COUNTY
NAVARRO COUNTY
AT 226 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GRANBURY AND
CLEBURNE...TO NEAR ITASCA AND ITALY. THE STORMS ARE MOVING SOUTHEAST
AT 10 MPH.
NICKEL-SIZED HAIL AND WIND GUSTS IN EXCESS OF 40 MPH CAN BE EXPECTED
FROM THESE STORMS. IN ADDITION...BRIEF FUNNEL CLOUDS MAY FORM.
LAT...LON 3249 9791 3249 9745 3222 9661 3200 9626
3180 9649 3182 9672 3206 9708 3216 9746
3218 9747 3217 9749 3219 9759 3221 9762
3231 9761 3232 9779
TIME...MOT...LOC 1926Z 305DEG 11KT 3238 9750 3220 9705
3210 9678
25Local storm report, Jun 12, 2:39 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
239 PM CDT TUE JUN 12 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND DMG COMANCHE 31.90N 98.62W
06/12/2012 COMANCHE TX LAW ENFORCEMENT
POWERLINES AND LARGE TREE LIMBS DOWN THROUGHOUT TOWNThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 7:24 PM CDT | Severe Thunderstorm Warning | FWD | Young | 96 min |
| Jun 11, 8:28 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 77 min |
| Jun 11, 8:32 PM CDT | Special Weather Statement | FWD | Mills | 28 min |
| Jun 11, 8:56 PM CDT | Severe Thunderstorm Warning | FWD | Young | 30 min |
| Jun 11, 9:14 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 32 min |
| Jun 11, 9:55 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 65 min |
| Jun 11, 9:59 PM CDT | Special Weather Statement | FWD | Parker, Wise | 31 min |
| Jun 11, 10:26 PM CDT | Special Weather Statement | FWD | Wise | 34 min |
| Jun 11, 10:41 PM CDT | Special Weather Statement | FWD | Montague | 34 min |
| Jun 11, 10:54 PM CDT | Special Weather Statement | FWD | Denton, Parker, Tarrant, Wise | 21 min |
| Jun 11, 10:56 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 49 min |
| Jun 11, 11:07 PM CDT | Special Weather Statement | FWD | Denton, Parker, Tarrant, Wise | 23 min |
| Jun 11, 11:24 PM CDT | Special Weather Statement | FWD | Collin, Dallas, Denton, Parker, Tarrant, Wise | 51 min |
| Jun 11, 11:33 PM CDT | Special Weather Statement | FWD | Grayson | 27 min |
| Jun 12, 12:02 AM CDT | Special Weather Statement | FWD | Grayson | 28 min |
| Jun 12, 12:14 AM CDT | Special Weather Statement | FWD | Collin, Dallas, Denton, Tarrant | 46 min |
| Jun 12, 12:15 AM CDT | Special Weather Statement | FWD | Fannin | 60 min |
| Jun 12, 12:31 AM CDT | Special Weather Statement | FWD | Grayson | 29 min |
| Jun 12, 12:44 AM CDT | Severe Thunderstorm Warning | FWD | Fannin, Hunt | 46 min |
| Jun 12, 1:02 AM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Lamar | 58 min |
| Jun 12, 1:05 AM CDT | Special Weather Statement | FWD | Collin | 25 min |
| Jun 12, 2:01 AM CDT | Severe Thunderstorm Warning | FWD | Hopkins | 44 min |
| Jun 12, 2:18 AM CDT | Special Weather Statement | FWD | Van Zandt | 27 min |
| Jun 12, 10:42 AM CDT | Special Weather Statement | FWD | Young | 33 min |
| Jun 12, 11:21 AM CDT | Special Weather Statement | FWD | Stephens | 54 min |
| Jun 12, 11:27 AM CDT | Special Weather Statement | FWD | Young | 33 min |
| Jun 12, 11:33 AM CDT | Special Weather Statement | FWD | Eastland | 27 min |
| Jun 12, 11:50 AM CDT | Special Weather Statement | FWD | Stephens | 25 min |
| Jun 12, 11:55 AM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 80 min |
| Jun 12, 12:34 PM CDT | Tornado Warning | FWD | Eastland | 41 min |
| Jun 12, 12:52 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Palo Pinto, Parker | 53 min |
| Jun 12, 1:12 PM CDT | Areal Flood Advisory | FWD | Eastland | 2 hr |
| Jun 12, 1:12 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 63 min |
| Jun 12, 2:11 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Hamilton, Mills | 64 min |
| Jun 12, 2:30 PM CDT | Special Weather Statement | FWD | Hood, Johnson, Navarro | 30 min |
| Jun 12, 2:37 PM CDT | Severe Thunderstorm Warning | FWD | Johnson | 53 min |
| Jun 12, 3:41 PM CDT | Severe Thunderstorm Warning | FWD | Coryell | 64 min |
| Jun 12, 4:04 PM CDT | Severe Thunderstorm Warning | FWD | Bell | 56 min |
| Jun 12, 4:10 PM CDT | Special Weather Statement | FWD | Leon | 35 min |
| Jun 12, 4:11 PM CDT | Special Weather Statement | FWD | Navarro | 34 min |
| Jun 12, 4:12 PM CDT | Special Weather Statement | FWD | Leon | 33 min |
| Jun 12, 4:31 PM CDT | Special Weather Statement | FWD | Madison | 29 min |
| Jun 12, 4:43 PM CDT | Severe Thunderstorm Warning | FWD | Milam | 77 min |
| Jun 12, 5:13 PM CDT | Areal Flood Advisory | FWD | Anderson, Freestone, Leon | 92 min |
| Jun 12, 5:24 PM CDT | Special Weather Statement | FWD | Anderson, Leon, Robertson | 21 min |
| Jun 12, 5:46 PM CDT | Areal Flood Advisory | FWD | Milam, Robertson | 89 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.